A geometric proof of the completeness of the łukasiewicz calculus

Journal of Symbolic Logic 60 (2):563-578 (1995)
  Copy   BIBTEX

Abstract

We give a self-contained geometric proof of the completeness theorem for the infinite-valued sentential calculus of Łukasiewicz

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,369

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
62 (#261,999)

6 months
11 (#247,376)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Shifting Priorities: Simple Representations for Twenty-seven Iterated Theory Change Operators.Hans Rott - 2009 - In Jacek Malinowski David Makinson & Wansing Heinrich (eds.), Towards Mathematical Philosophy. Springer. pp. 269–296.
Varieties of MV-algebras.Giovanni Panti - 1999 - Journal of Applied Non-Classical Logics 9 (1):141-157.
Geometry of Robinson consistency in Łukasiewicz logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.
Decidable and undecidable prime theories in infinite-valued logic.Daniele Mundici & Giovanni Panti - 2001 - Annals of Pure and Applied Logic 108 (1-3):269-278.

View all 10 citations / Add more citations

References found in this work

No references found.

Add more references